# SDR UALA2011060102672

- Difficulty date: May 31, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 37,640 hours, 9,474 cycles
- Engine: Pwa PW4052
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 51G760600U
- Part serial: F35696
- Condition: Faulty
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG R IDG VALVE ON DURING FINAL APPROACH.  RT IDG VALVE DEF OPEN.  REPLACE PRESS SW D11536 ON HISTORY NO HELP, REPLACED IDG AIR OIL HEAT EXCHANGER AND VALVE. LEAK CHECK AND TEST 3 IDLE ALSO GOOD.
